Repositorio de producción científica de la Universidad de Sevilla

Regularity of pullback attractors and attraction in H1 in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay

 

Advanced Search
 
Opened Access Regularity of pullback attractors and attraction in H1 in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay
Cites

Show item statistics
Icon
Export to
Author: García Luengo, Julia María
Marín Rubio, Pedro
Real Anguas, José
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014
Published in: Discrete and Continuous Dynamical Systems. Series A, 34(1), 181-201
Document type: Article
Abstract: In this paper we strengthen some results on the existence and properties of pullback attractors for a non-autonomous 2D Navier-Stokes model with infinite delay. Actually we prove that under suitable assumptions, and thanks to regularity results, the attraction also happens in the H1 norm for arbitrarily large finite intervals of time. Indeed, from comparison results of attractors we establish that all these families of attractors are in fact the same object. The tempered character of these families in H1 is also analyzed.
Size: 318.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/25951

DOI: http://dx.doi.org/10.3934/dcds.2014.34.181

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)